# SDR ASOA20120711046

- Difficulty date: July 11, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 28,943 hours, 27,940 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK. LEFT FWD LOWER ENGINE YOKE IS CRACKED.  REPAIRED LT FWD LOWER ENGINE YOKE IAW EC5450-01052.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
